# SDR KBMA117623

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Combining Box
- Part number: AM542
- Part serial: 1101
- Condition: Inoperative
- Location: Transmission
- Part time: 6,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS INOPERATIVE.  REPLACED WITH SERVICEABLE COMBINING BOX.
